# SDR CALA2021011800047

- Difficulty date: January 15, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 71,167 hours, 28,651 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5227902820451
- Condition: Corroded
- Location: Emer Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT DOOR INT STRUT CORROSION ON LOWER EDGE BEAM INTERNAL SURFACE A3NB-52-4-6031, GEN BY V061754 PER NR 9294348 HAECO OPS 36348.  REMOVED AND REPLACED LOWER EDGE BEAM ON LT FWD EMERGENCY EXIT DOOR, IAW A320 SRM 51-72-11.
